Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ViTaLL

Red spots while on accutane ?

Okay I'm on my 3rd month of 60mg of accutane and my cheeks and lower cheeks are clear no acne at all just red spots from the acne before it went away. How can i clear that up anyone please. Its so embarrassing.

Share this post


Link to post
Share on other sites

the red marks is your skin trying to heal, its called hyperpigmentation.

firstly, dont do anything because your on accutane. your skin is very fragile, just finish your accutane treatment and wait for 6 months and the marks fade away on their own.

if after 6-12 months of stopping accutane they are still there, go back to a dermatologist and discuss treatments

Share this post


Link to post
Share on other sites

I heard putting hydrocordizone cream or aquaphore cream will help it or also baking soda with a little water and leave on for 10 mins?? ???, Is this true anyone ?

Edited by ViTaLL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×